# SDR YENA2019110730637

- Difficulty date: November 3, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 38,590 hours, 25,039 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LOWER SKIN PANEL BTW RIB 9 TO RIB 10 TRAILING EDGE AREA ON RH WING; REF. AERO N/R 2019-337111. PERFORMED PERMANENT REPAIR ON LOWER SKIN PANEL BTW RIB 9 TO RIB 10 TRAILING EDGE AREA ON R/H WING IAW E190 SRM 57-10-01.
